# SDR UIEA01057

- Difficulty date: May 30, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Bs 1814
- Part time: 65,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HFEC INSPECTION PER SB 747-53A2488 FOUND LOWER LOBE AFT CARGO COMPT DOOR UPPER FORWARD CUTOUT WITH TWO CRACK INDICATIONS, ONE FROM FASTENER HOLE TO RADIUS CUTOUT, THE OTHER 7MM LONG FROM FASTENER HOLE.  AREA TRIMMED OUT.  FILLER AND STACK DOUBLER FABRICATED AND INSTALLED PER STANDARD SRM PRACTICES WITH 300 CYCLE REPETITIVE THEREAFTER.  (M)
